MAUDE Adverse Event Report: ZIMMER DENTAL IMP, TSV, 4.7,13,MTX,MC,MG,HA; DENTAL IMPLANT

ZIMMER DENTAL IMP, TSV, 4.7,13,MTX,MC,MG,HA; DENTAL IMPLANT
Catalog Number TSVMWH13
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Event or Problem Description
Doctor reported that cover screw of implant was missing, so that implant could no be placed.Doctor confirmed by phone on (b)(6) 2023 that procedure was completed with a new one.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).The following fields have been updated: b4: date of this report.B5: describe event or problem.D4: additional device information.D9: device availability.G3: date received by manufacturer.G6: type of report.H1: type of reportable event.H2: follow up type.H3: device evaluated by manufacturer.H4: device manufacturer date.H6: adverse event problem.H10: additional narrative.Zimvie received one (1) tsvmwh13, (imp, tsv, 4.7,13,mtx,mc,mg,ha) for evaluation.Visual evaluation was performed, the returned implant and packaging were identified as reported.The outer vial was observed already opened and the tamper seal / ring was broken.The inner vial was missing the cover screw.He coob is non-verifiable as the conditions of the packaging when delivered to the customer are unknown / non-verifiable.Dhr review was completed for the subject lot number 1219269.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1219269 for similar events and no other complaint was identified.Review completed utilizing keywords: dental : packaging : incorrect component quantity.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was the operator was not following work instruction.Therefore, based on the available information, a packaging malfunction could not be verified.Without device receipt, the reported coob is non verifiable since the condition of the packaging when delivered to the customer was unknown.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
IMP, TSV, 4.7,13,MTX,MC,MG,HA
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key17406314
Report Number0002023141-2023-02041
Device Sequence Number5837724
Product Code DZE
UDI-Device Identifier00889024344167
UDI-Public(01)00889024344167(17)230918(10)1219269
Combination Product (Y/N)N
Initial Reporter CountryGM
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 11/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/17/2023
Device Catalogue NumberTSVMWH13
Device Lot Number1219269
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/29/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/27/2023
Supplement Report FDA Received Date11/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/17/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic